Month 3 of intense itching all day and night. Back, stomach sides, inner thighs, and legs. No real sign of a rash..just scratches that I keep tearing open. My family Dr. gave me vistaril ...doesn't work, went to ER and they gave my 40mg of prednisone and Zyrtec for 7 days...started to subside but came right back after I finished the prednisone. Went to allergist today- no diagnosis at all- he ordered blood tests, derm appt next Tuesday. Other than the horrible itching I feel perfectly fine. I hv tried every topical cream and lotion available for relief and nothing works...Benadryl, Sarna, hyrocortisone, aloe, gold bond etc etc....so uncomfortable...any advice would be greatly appreciated. Now I'm freaking out thinking its internal like live or kidney problems. 37 female in good shape and considered healthy otherwise ..View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.